So my doc wants my LDL dropped by at least 10 points. He wanted me to take Simvastatin and I've read too much bad about it...I said no...he finally convinced me to take 10mg Atorvastatin (Lipitor I believe)...I know this is a very low dose and that 50mg or more isn't that uncommon...
I'm a pretty avid gym goer...I usually do about 40 mins of cardio and lift 12-15 sets, one body part per day.
I've been using the Atorvastatin for about a month now. I've been noticing that my upper thighs, close to the hip joints, has been the kind of achy I'd expect two days after a leg workout...but it seems like it's all the time lately.
My cardio is done on an eliptical stepper. Last week, I upped the resistance level from 5 to 10 and try to maintain 100SPM or more...this COULD be a reason for the sudden achy feeling in those muscles.... And if I'd never ever read about the possible side effects of Statin drugs, I'd probably just assumed this was transition discomfort and paid it no real mind.
Just wondering..isn't this a very low dose and therefore, I may be making something out of nothing? I have none of the other side effects listed. No headaches, not fatigued, no dark urine (and I drink a LOT of water so I do pee alot..but even that first one in the morning isn't dark (more yellow than most of the rest of the day but not dark).
So, there's a chance I'm making something out of nothing and convincing myself I should just stop taking the drug? (I'm not a fan of drugs in the first place which is why it took him almost a month to get me to agree to this one)...
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.